RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1974, Volume 8, Issue 4, Pages 83–84 (Mi faa2383)  

This article is cited in 2 scientific papers (total in 2 papers)

Brief communications

On the independence of the representation on the choice of polarization for groups with an Abelian normal divisor

A. A. Zaitsev


Full text: PDF file (290 kB)

English version:
Functional Analysis and Its Applications, 1974, 8:4, 342–343

Bibliographic databases:

Received: 30.05.1973

Citation: A. A. Zaitsev, “On the independence of the representation on the choice of polarization for groups with an Abelian normal divisor”, Funktsional. Anal. i Prilozhen., 8:4 (1974), 83–84; Funct. Anal. Appl., 8:4 (1974), 342–343

Citation in format AMSBIB
\Bibitem{Zai74}
\by A.~A.~Zaitsev
\paper On the independence of the representation on the choice of polarization for groups with an Abelian normal divisor
\jour Funktsional. Anal. i Prilozhen.
\yr 1974
\vol 8
\issue 4
\pages 83--84
\mathnet{http://mi.mathnet.ru/faa2383}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=369622}
\zmath{https://zbmath.org/?q=an:0311.22015}
\transl
\jour Funct. Anal. Appl.
\yr 1974
\vol 8
\issue 4
\pages 342--343
\crossref{https://doi.org/10.1007/BF01075495}


Linking options:
  • http://mi.mathnet.ru/eng/faa2383
  • http://mi.mathnet.ru/eng/faa/v8/i4/p83

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Zaitsev, “Nontriviality of the space of holomorphically induced representations of a solvable Lie group”, Funct. Anal. Appl., 11:2 (1977), 145–146  mathnet  crossref  mathscinet  zmath
    2. A. A. Zaitsev, “Positive polarizations and Abelian ideals in Lie algebras”, Math. USSR-Sb., 40:2 (1981), 227–240  mathnet  crossref  mathscinet  zmath  isi
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:107
    Full text:53

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020